# SDR CALA2025021800375

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E DEFECTION CONTROL RIB AFT ATTACH FLANGE IS CRACKED JUST BELOW THE SERRATED PLATE.  TRANSCRIBED FROM HAECO GSO NR 9288227 AT R/H WING I/B DEFLECTION CONTROL RIB, REPAIRED AFFECTED AREA IAW BOEING 737-800 SRM 57-51-02-2R-3  AT R/H WING I/E DEFLECTION CONTROL RIB, REPAIRED AFFECTED AREA IAW BOEING B737-800 SRM 57-51-02-2R-3. REMOVED DOT STREAMER.
